# SDR ASAA2012100793049

- Difficulty date: October 7, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 48,741 hours, 27,219 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Flight Dir
- Part number: 106122629
- Condition: Failed
- Location: Right Mlg Well
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB, COULD NOT GET LNOV OR VNAV TO ENGAGE AND HAS NO FLT DIRECTOR VERTICAL LINE AND THROTTLES WERE NOT SETTING TO CLIMB MODE.  FLT DIRECTOR WOULD WORK IN LEVEL CHANGE AND HEADING.  SELECT.  AUTOTHROTTLE STAYED IN THR HOLD.  FMS STAYED IN T/O MODE. DURING DESCENT CABIN CLIMBED TO 10,000 PERFORMED AN EMERGENCY DESCENT & DECLARED AN EMERGENCY.  REPLACED M990 CARD, SENSORS S105/S106 AND GRD SPOILER INTERLOCK CABLE.  ATC OPS TESTED, GPWS OPS TESTED & PRESSURE CONTROL SYS OPS TESTED NORMAL. COMPLETED OPS TEST OF A/T SYS, A/T LRU INTERFACE TEST IAW MM 22-00-01 OPS NML, COMPLETED LAND VERIFY TEST IAW MM 22-00-01 OPS NORMAL.  ACFT REMAINS CAT 3/HGS.  SCREW PLACARD SHOWS SAME.
